# SDR FDEA202312301967

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 54,677 hours, 29,786 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: BDM3003
- Part serial: 58
- Condition: Failed
- Location: Proximity
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT GEAR RETRACT, COULDN`T RAISE MLG PAST NEUTRAL IN SYS #1, SWITCHED TO SYS #2, GEAR RETRACTED NORMAL, SEVERAL SYS FAULTED IMMEDIATELY.  CABIN PRESSURE REGULATOR #1, BOTH ENGINE  PER MODES FAULTED, ATS 1&2 FAULTED, PITCH TRIM #1 FAULTED, ALL PROBE HEATS FAULTED, CAPTS ADC & FD, & FUEL AFT TRANSFER FAULTED.  COMPLIED WITH ECAM DIDN`T RESOLVE ISSUES.  QRH COMPLIED  WITH, DIDN`T FIX ISSUES.   RETURNED TO KMSY DUE TO WX IN KMEM. GEAR & FLAPS EXTENDED NORMAL DURING APPROACH. ACCOMP BITE OF POSITION DETECT UNIT.  FAULT CODES 02, 23, 24 AS WELL AS RED BOX FAIL LIGHT. INDICITIVE OF INTERNAL CIRCUIT FAILURE IAW TSM. R & R FAULTY UNIT IAW AMM. TEST PASSED. NO FAULTS NOTED. A/C OK FOR SERVICE.
